Last week my Doctor changed the percocet I am prescribed to take every 6 to 8 hours to hysingla 40 mg ER. The reason I was on pain meds was due to scoliosis and a degenerative spine. Also I was in a bad car wreck where I sustained an injury to my neck.I was fine with taking one pill compared to three to four pills a day until I took my first dose. 8 hours later after the first dose I started to feel extremely dizzy and I could not keep my eyes open. On top of that I was very nauseous and I could not talk right. But I figured it was just a slight reaction to a new medication and laid down for a little bit. But when I woke up I was having problems breathing. I also had a bad dream that I was being choked. The percocet never did this to me before. What's worse is that now I cannot control when the pill kicks in. I am a mother of three active boys who are all in school and I cannot drive them at all on this med.On the other med I would not take it if I knew I was driving. Is this normal with the Hysingla . I tried the hysingla for a week to see if the reactions would lighten up but to no avail.